Alert archive / California / High Surf Advisories in 2020
High Surf Advisory 5, NWS Eureka, CA
NWS Eureka, CA issued this high surf advisory at Dec 14, 2020, 3:12 AM PST for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Dec 15, 2020, 3:00 PM PST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2020, 3:12 AM PST (11:12 UTC)
- In effect from
- Dec 15, 2020, 3:00 PM PST
- Expired
- Dec 16, 2020, 12:00 PM PST
- In force
- 21 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
832 WHUS46 KEKA 141112 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 312 AM PST Mon Dec 14 2020 CAZ103-141915- /O.NEW.KEKA.SU.Y.0005.201215T2300Z-201216T1700Z/ /O.CON.KEKA.CF.Y.0006.201214T1700Z-201214T2000Z/ Northern Humboldt Coast- 312 AM PST Mon Dec 14 2020 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO NOON PST TODAY... ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 9 AM PST WEDNESDAY... * WHAT...For the High Surf Advisory, large breaking waves 20 to 25 feet are expected Tuesday evening and overnight. For the Coastal Flood Advisory, high astronomical tides will cause minor flooding in low lying areas around Humboldt Bay. Up to one foot of saltwater inundation above ground level is possible in low lying areas near shorelines and tidal waterways (Between 8.8 and 9.1 feet MLLW at the North Spit tide gauge). * WHERE...Northern Humboldt Coast County. * WHEN...For the High Surf Advisory, from 3 PM Tuesday to 9 AM PST Wednesday. For the Coastal Flood Advisory, from 9 AM this morning to noon PST today.. . * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. Feet Above Ground is locally defined as feet above the Highest Astronomical Tide or HAT. Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$ CAZ101-104-109-141915- /O.NEW.KEKA.SU.Y.0005.201215T2300Z-201216T1700Z/ Coastal Del Norte-Southwestern Humboldt-Mendocino Coast- 312 AM PST Mon Dec 14 2020 ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 9 AM PST WEDNESDAY... * WHAT...Large breaking waves 20 to 25 feet are expected Tuesday evening and overnight. * WHERE...Coastal Del Norte, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 3 PM Tuesday to 9 AM PST Wednesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
10 follow-up statements
233 WHUS46 KEKA 141639 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 839 AM PST Mon Dec 14 2020 CAZ103-150045- /O.CON.KEKA.CF.Y.0006.201214T1700Z-201214T2000Z/ /O.CON.KEKA.SU.Y.0005.201215T2300Z-201216T1700Z/ Northern Humboldt Coast- 839 AM PST Mon Dec 14 2020 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PST WEDNESDAY... * WHAT...For the High Surf Advisory, large breaking waves 20 to 25 feet are expected Tuesday evening and overnight. For the Coastal Flood Advisory, high astronomical tides will cause minor flooding in low lying areas around Humboldt Bay. Up to one foot of saltwater inundation above ground level is possible in low lying areas near shorelines and tidal waterways (Between 8.8 and 8.9 feet MLLW at the North Spit tide gauge). * WHERE...Northern Humboldt Coast County. * WHEN...For the High Surf Advisory, from 3 PM Tuesday to 9 AM PST Wednesday. For the Coastal Flood Advisory, from 9 AM this morning to noon PST today... * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. Feet Above Ground is locally defined as feet above the Highest Astronomical Tide or HAT. Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$ CAZ101-104-109-150045- /O.CON.KEKA.SU.Y.0005.201215T2300Z-201216T1700Z/ Coastal Del Norte-Southwestern Humboldt-Mendocino Coast- 839 AM PST Mon Dec 14 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PST WEDNESDAY... * WHAT...Large breaking waves 20 to 25 feet are expected Tuesday evening and overnight. * WHERE...Coastal Del Norte, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 3 PM Tuesday to 9 AM PST Wednesday... * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
887 WHUS46 KEKA 142106 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 106 PM PST Mon Dec 14 2020 CAZ101-103-104-109-150515- /O.CON.KEKA.SU.Y.0005.201215T2300Z-201216T1700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 106 PM PST Mon Dec 14 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PST WEDNESDAY... * WHAT...Large breaking waves 20 to 25 feet are expected Tuesday evening and overnight. * WHERE...Coastal Del Norte, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 3 PM Tuesday to 9 AM PST Wednesday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
501 WHUS46 KEKA 150437 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 837 PM PST Mon Dec 14 2020 CAZ101-103-104-109-151245- /O.CON.KEKA.SU.Y.0005.201215T2300Z-201216T1700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 837 PM PST Mon Dec 14 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PST WEDNESDAY... * WHAT...Large breaking waves 20 to 25 feet are expected Tuesday evening and overnight. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 3 PM Tuesday to 9 AM PST Wednesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
975 WHUS46 KEKA 151106 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 306 AM PST Tue Dec 15 2020 CAZ101-103-104-109-151915- /O.CON.KEKA.SU.Y.0005.201215T2300Z-201216T1700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 306 AM PST Tue Dec 15 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST WEDNESDAY... * WHAT...Large breaking waves 20 to 25 feet are expected Tuesday evening and overnight. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 3 PM Tuesday to 9 AM PST Wednesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
362 WHUS46 KEKA 151642 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 842 AM PST Tue Dec 15 2020 CAZ101-103-104-109-160045- /O.CON.KEKA.SU.Y.0005.201215T2300Z-201216T1700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 842 AM PST Tue Dec 15 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST WEDNESDAY... * WHAT...Large breaking waves 20 to 25 feet are expected this evening and overnight. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 3 PM Tuesday to 9 AM PST Wednesday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
163 WHUS46 KEKA 152250 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 250 PM PST Tue Dec 15 2020 CAZ101-103-104-109-160700- /O.CON.KEKA.SU.Y.0005.201215T2300Z-201216T1700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 250 PM PST Tue Dec 15 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY... * WHAT...Breaking waves will rapidly build to 22 to 25 feet this evening and overnight. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 3 PM Tuesday to 9 AM PST Wednesday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
241 WHUS46 KEKA 160630 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 1030 PM PST Tue Dec 15 2020 CAZ101-103-104-109-161200- /O.CON.KEKA.SU.Y.0005.000000T0000Z-201216T1700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 1030 PM PST Tue Dec 15 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY... * WHAT...Breaking waves will rapidly build to 22 to 25 feet late this evening and overnight. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 3 PM Tuesday to 9 AM PST Wednesday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
701 WHUS46 KEKA 161107 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 307 AM PST Wed Dec 16 2020 CAZ101-103-104-109-161700- /O.CON.KEKA.SU.Y.0005.000000T0000Z-201216T1700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 307 AM PST Wed Dec 16 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Breaking waves of 20 to 24 feet are expected this morning. * WHERE...Coastal Del Norte, Mendocino Coast, Northern Humboldt Coast and Southwestern Humboldt Counties. * WHEN...From 3 PM Tuesday to 9 AM PST Wednesday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
762 WHUS46 KEKA 161628 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 828 AM PST Wed Dec 16 2020 CAZ101-103-104-109-162000- /O.EXT.KEKA.SU.Y.0005.000000T0000Z-201216T2000Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 828 AM PST Wed Dec 16 2020 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... * WHAT...Breaking waves of 20 to 24 feet are expected this morning along west to northwest-facing beaches. * WHERE...Coastal Del Norte, Mendocino Coast, Humboldt County coast. * WHEN...From 3 PM Tuesday to 9 AM PST Wednesday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
362 WHUS46 KEKA 162003 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 1203 PM PST Wed Dec 16 2020 CAZ101-103-104-109-162115- /O.EXP.KEKA.SU.Y.0005.000000T0000Z-201216T2000Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 1203 PM PST Wed Dec 16 2020 ...HIGH SURF ADVISORY HAS EXPIRED... The long period west-northwest swell is gradually lowering, and breaking waves have dropped below high surf advisory criteria. There will continue to be some 16 to 20-foot breakers on west to northwest-facing beaches into this afternoon. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Dec 13, 3:50 PM PST, 11 hours 22 minutes earlier.
Area forecast discussion, Dec 13, 3:50 PM PST, 11 hours 22 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
350 PM PST Sun Dec 13 2020
.SYNOPSIS...Rain showers and interior mountain snow showers will
gradually diminish tonight across northwest California. High
pressure will allow for a dry day on Monday with some partial
sunshine, before a couple more fronts bring additional rounds of
rainfall Tuesday through Thursday.
&&
.DISCUSSION...Upslope flow out of the Sacramento Valley combined
with some colder air aloft allowed for some dynamic cooling and
locally lower snow levels than forecast over northeast Trinity
County today. Updated the forecast and the Winter Weather Advisory
to reflect snow levels near, or even below, 2500 feet, with a few
inches of accumulating snow above that level resulting in chain
restrictions along the higher summits of Highway 299 and Highway
3. Snow levels will probably continue to fluctuate several
hundred feet in and out of showers, but otherwise expect some
continued slippery and slushy conditions generally above 2500 feet
until the shower activity tapers off later this evening. There is
already a fairly defined back-edge to the 'steadier' showers
working across Humboldt at the moment, coinciding with the main
trough axis. Another impulse or two overnight will generate some
more showers, but these will tend to be more widely scattered to
isolated as drier and more stable air moves in. Low temperatures
will be tricky tonight, with some frosty conditions likely inland
where skies clear, but with so much lingering low-level moisture,
expect there will be quite a bit of valley fog and low clouds.
Otherwise, Monday should turn out to be a dry day with at least
partial sunshine for most of northwest California, as high
pressure gives us a temporary break in the active weather pattern.
A weak front is then forecast to enter the region by Tuesday
afternoon and will aid in generating a period of light rainfall. A
somewhat stronger storm system will impact NWRN CA Wednesday and
Thursday. Widespread light/moderate rainfall ranging to locally
heavy along west facing ridges appears probable Wednesday
afternoon through part of Thursday. Overall impacts and
precipitation amounts look very similar to this weekend's system.
Do not foresee snow levels as low, however Scott Mountain may
need another advisory. Next weekend 'could' be even wetter, with
potential atmospheric river impacts to the PAC NW and NRN CA.
However, there is still a fair amount of variability in the timing
and southward extent of the heavier rain within the deterministic
models and ensemble members, so stay tuned. AAD
&&
.AVIATION...The showery regime will continue across Northwest
California through this evening and taper off around midnight.
Showers have impacted all terminals this morning and early this
afternoon, bringing light to heavy rainfall and some gusty winds at
both coastal terminals. Expect similar conditions to persist through
this evening and conditions to range from MVFR to LIFR with heavier
showers. Gusty winds will also continue to be possible with some of
the heavier showers. Current guidance does continue to show possible
thunder along the Redwood Coast, but confidence is very low in any
thunder development this evening, so have removed vicinity thunder
from the TAFs. Mostly MVFR conditions are expected to prevail at all
TAF sites overnight.
&&
.MARINE...A brief period of northerlies area expected starting this
evening and will continue through tomorrow morning. Southerlies will
then redevelop Monday afternoon ahead of a weak frontal boundary
that will move through the region on Tuesday. A period of fresh to
moderate southerlies will be possible over the northern waters
starting tomorrow night and continuing through Tuesday afternoon.
Winds will remain southerly through Wednesday morning and increase
again early Wednesday. Elevated west to northwest winds are then
forecast develop Wednesday evening and into Wednesday night. These
breezy winds will persist through early on Thursday, with
southerlies then forecast to redevelop ahead of another frontal
boundary. Another round of breezy southerlies will be possible over
the northern waters as the associated front moves through the area
Friday night and into Saturday.
A west to northwest swell built into the waters late this morning.
The sea state is currently dominated by this swell and this will
likely continue to be the case through tomorrow. A series of large
west to northwest swells are expected to move through the waters
during the work week. This, coupled with a few rounds of breezy
winds will likely keep seas at an elevated state.
&&
.BEACH HAZARDS/COASTAL FLOODING...A large westerly swell continue to
build along area beaches the rest of today, with some deep-water
wave heights expected to reach around the mid teens around 16
seconds. While surf heights are expected to fall just short of
advisory criteria, there will still be a solid amount of energy and
these waves may contribute to minor coastal flooding in low-lying
areas around Humboldt Bay. Surf heights are expected to peak right
around 20 to 22 feet on area beaches.
High astronomical tides are forecast to peak around 8.7 feet at the
North Spit tide gauge tomorrow around 10:36 a.m. These high tides
coupled with tidal anomalies, along with increased wave activity
from the building swell, will likely present minor coastal flooding
around Humboldt Bay, particularly in King Salmon and along Jackson
Ranch Road. A new coastal flood advisory has been issued for
tomorrow morning. /TDJ&JAW
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Coastal Flood Advisory from 9 AM to noon PST Monday for CAZ103.
Winter Weather Advisory until 10 PM PST this evening for CAZ107.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
3 AM PST Tuesday for PZZ450-455-470-475.
Coastal Flood Advisory from 9 AM to noon PST Monday for PZZ410-
415.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Dec 14, 3:06 AM PST, 6 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 306 AM PST Mon Dec 14 2020 CAZ102-105>108-110>115-151115- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake County-Southern Lake County- 306 AM PST Mon Dec 14 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-104-109-151115- Coastal Del Norte-Southwestern Humboldt-Mendocino Coast- 306 AM PST Mon Dec 14 2020 ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 9 AM PST WEDNESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A High Surf Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ103-151115- Northern Humboldt Coast- 306 AM PST Mon Dec 14 2020 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO NOON PST TODAY... ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 9 AM PST WEDNESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Coastal Flood Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A High Surf Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 3:01 AM PST | Hazardous Seas Watch | EKA | 24 hr | |
| Dec 14, 3:01 AM PST | Hazardous Seas Warning | EKA | 65 hr |
Nearby
High Surf Advisories in California, 2020Every high surf advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.